| Model Number |
0292 |
| Medical Device Problem Codes |
High impedance (1291); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
01/15/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) visited the emergency room (er) for evaluation after receiving shocks.Technical services (ts) was called for consult review of device data.The device was interrogated however, due to device being in end of life (eol) battery status, the episodes were unable to be reviewed to determine shocks were appropriate or not because device does not store episodes when in eol status.Ts reviewed the stored daily threshold and impedance measurements trend reports which showed high out of range shock impedances measurements on the right ventricular (rv) lead that appeared to have been gradually increasing since 2018.The clinician opted to continue with monitoring.The rv lead remains in service.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.